I've had this muscle strain in my thoracic at least a yr & half. I have both Fibromyalgia & MCTD. I went to a chriopracter, then had to go two rounds with physical therapy, it eased the pain the 2nd time around but didn't get rid of it. All meds I tried, useless, except the toradol they gave me this summer in the hospital and the lortab I got after surgery. The pain used to get so severe that I would OD on Ambien, but it's calmed since my last round of PT. Then about 2 wks ago, I layed on a mattress with springs in it and woke up with one sticking up, it flared the muscle pain in my back up again. This pain radiates into my neck, my jaw, and causes nasty headaches. Yesterday, I decided to go to a health clinic. He gave me some Lortab for over the weekend & I have to see my PCP next week. First pill, see ya pain, then hours later I thought I'd roll over and die (ulcerative stomach, esophagitis, gastritis, & gerd) and Lortab can make you sick at your stomach anyways. I've previously been using aspirin trying to get some pain relief & killing my poor tummy. So I end up screeming and crying in stomach pain. Took a few too many sleeping pills where it was so bad. Then my back pain starts flaring again, and I'm so sick at my stomach, I can't take anymore lortab. I put an ice pack on my back, and all it did was make the pain worse and my upper back went numb and got really tight. I think it made it spasm. I have not in the 2 weeks had pain so bad that made me cry like that. Why doesn't a muscle strain just heal? Any idea if I could get surgery on it since it won't heal? How do they even do a test to find this. I had a plain x-ray done and it didn't show it. I don't know what my doctor is going to do with me. I'm kind of just hoping he'll throw me in the hospital since I vomitted blood a couple of weeks ago. Is there a narcotic that doesn't make you sick at your stomach like Lortab, I really don't need that added pain. I woke up and midnight in extreme pain again and took one, and it's starting to get naggy again, but my belly hurts so bad. I don't get why the back pain gets better on Lortab but after it wears off, it's worse than before I ever even used Lortab.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.